Home/Pain Relief/Disprin Extra Strength Tablets 48s

Disprin Extra Strength Tablets 48s

R259.00

Disprin Extra Strength 500mg tablets is made extra strong with 500mg of aspirin. The tablets dissolve easily in the mouth or in water, and get to work fast to reduce a minor aches and pains.
Disprin provides rapid effective temporary relief from pain, headaches and migraine headaches, rheumatic and arthritic pain, fibrositis, neuralgia, toothache, cold & flu symptoms, sore throats, period pain, inflammation associated with back and muscular pain, strains and sprains. Reduces fever.

Description

DISPRIN EXTRA STRENGTH TABLETS – BUY DISPRIN EXTRA STRENGTH TABLETS ONLINE:

Disprin Extra Strength 500mg tablets is made extra strong with 500mg of aspirin. The tablets dissolve easily in the mouth or in water, and get to work fast to reduce a minor aches and pains.
Disprin provides rapid effective temporary relief from pain, headaches and migraine headaches, rheumatic and arthritic pain, fibrositis, neuralgia, toothache, cold & flu symptoms, sore throats, period pain, inflammation associated with back and muscular pain, strains and sprains. Reduces fever.

EACH DISPRIN EXTRA STRENGTH TABLET CONTAINS:

  • Aspirin (500mg)

HOW TO USE DISPRIN EXTRA STRENGTH:

  • Dissolve 1-2 tablets in water every 4 hours but not exceeding 8 tablets in 24 hours.

Reviews

There are no reviews yet.

Be the first to review “Disprin Extra Strength Tablets 48s”

Your email address will not be published. Required fields are marked *

Go to Top